... age 57 back pain. In the last 6 months I have pupura on my arms and a slight scratch developes in a hematorma. I am wondering if this could be related to tylenol or codeine? Anyone here of this? Thanks Toby
23 Apr 2011
As we age, our skin tends to thin , and this can cause what you are describing. If it continues, I would consult a dermatologist just to be sure. You did not list any blood thinning meds or the such, so I would assume it's thinning skin. Mine has been that way since your age. I am very fair complected...
23 Apr 2011
It may be that since you've taken it this length of time that it as Laurie Shay said below may be having ann effect on both your kidneys and possibly a strain on your liver, When I started having my chronic pain get worse in my later teens tylenol #3 was the drug they were using a lot for pain, I think this happens and when there is either something new that comes on or it reduces in the way it helps your pain then the doctor's have to look at you getting care by possibly using a different drug or a different combination of drugs to help, it may be that it's been long enough until you just need to discuss thiis with your doc and ask him if he thinks this could aggravate your problems, cause you different probllems, or maybe just to ask if he thinks after so much tme using this drug has he thought about different possibilities? it may be a very productive talk one that makes a big difference in your life, I sure and in hopes that it is something that will make changes that are for the best
- Tylenol Drug Information
- Tylenol with Codeine Drug Information
- Tylenol with Codeine 3 Drug Information
- Codeine Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
When he took it he became very aggressive and loud, almost uncontrollable. But when I stopped giving it to him he was back to normal. He took it for ...
1 answer • 27 Oct 2009
Iv'e been taking adderal for years and I just broke my hand nd the docter gave me perscription for tylenol 3. I was wondering if I can take the ...
1 answer • 21 Apr 2011
1 answer • 23 Jun 2011
I just started taking this emtec 30 and I have more pain in places I never had before... I have had 7 falling accidents in 2 1/2 years and still ...
1 answer • 13 Jan 2013
... energy to help me with my chores is this new med going to make me sleepy ?or give me the same effect as my vicoden 10s???
2 answers • 25 Nov 2013